Journal Article

Agustín Rayo and Gabriel Uzquiano, eds. Absolute Generality

in Philosophia Mathematica

Volume 16, issue 1, pages 147-147
Published in print February 2008 | ISSN: 0031-8019
Published online February 2007 | e-ISSN: 1744-6406 | DOI: https://dx.doi.org/10.1093/philmat/nkm012

More Like This

Show all results sharing these subjects:

  • Philosophy of Mathematics and Logic
  • Mathematics

GO

Show Summary Details

Journal Article.  142 words. 

Subjects: Philosophy of Mathematics and Logic ; Mathematics